Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 369029, 6 pages
http://dx.doi.org/10.1155/2014/369029
Research Article

An Efficient Spectral Approximation for Solving Several Types of Parabolic PDEs with Nonlocal Boundary Conditions

1Department of Mathematics, Aligoudarz Branch, Islamic Azad University, Aligoudarz, Iran
2Department of Mathematics, Institute for Mathematical Research, Universiti Putra Malaysia, UPM, 43400 Serdang, Selangor, Malaysia

Received 30 December 2013; Accepted 28 January 2014; Published 9 March 2014

Academic Editor: Yuji Liu

Copyright © 2014 E. Tohidi and A. Kılıçman. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

E. Tohidi and A. Kılıçman, “An Efficient Spectral Approximation for Solving Several Types of Parabolic PDEs with Nonlocal Boundary Conditions,” Mathematical Problems in Engineering, vol. 2014, Article ID 369029, 6 pages, 2014. https://doi.org/10.1155/2014/369029.